# SDR DL757952727

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, 3 EACH PUNCTURES IN O/B AFT FLAP UPPER SURFACE.  REPAIRED PUNCTURE PER SRM 57-53-01, PAINTED REPAIR.
